ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

N-wave solution of modified Burgers equation

Sachdev, P.L. and Rao, Srinivasa Ch (2000) N-wave solution of modified Burgers equation. In: Applied Mathematics Letters, 13 (4). pp. 1-6.

[img] PDF
Restricted to Registered users only

Download (273kB) | Request a copy


The modified Burgers equation $u_t + u^nu_x = \delta u_{xx}/2$, where $n \geq 2$ is even, is treated analytically for N-wave initial conditions. An exact asymptotic solution is presented, extending the validity of the linear solution far back in time

Item Type: Journal Article
Publication: Applied Mathematics Letters
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Modified Burgers equation
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Jun 2008
Last Modified: 19 Sep 2010 04:36
URI: http://eprints.iisc.ac.in/id/eprint/10380

Actions (login required)

View Item View Item